RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2019, Volume 58, Number 4, Pages 500–511 (Mi al912)  

Asymptotic rank theorems

K. V. Storozhuk

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: Let $A$ be a numerical $k\times\infty$-matrix such that minors $A_I$ of order $k$ tend to zero if numbers of all columns forming these minors tend to infinity. It is shown that there exits a nontrivial linear combination of rows in $A$ which is a sequence tending to zero.

Keywords: $k\times\infty$-matrix, asymptotic rank.

DOI: https://doi.org/10.33048/alglog.2019.58.406

Full text: PDF file (164 kB)
First page: PDF file

UDC: 512.64
Received: 17.11.2018
Revised: 08.11.2019

Citation: K. V. Storozhuk, “Asymptotic rank theorems”, Algebra Logika, 58:4 (2019), 500–511

Citation in format AMSBIB
\Bibitem{Sto19}
\by K.~V.~Storozhuk
\paper Asymptotic rank theorems
\jour Algebra Logika
\yr 2019
\vol 58
\issue 4
\pages 500--511
\mathnet{http://mi.mathnet.ru/al912}
\crossref{https://doi.org/10.33048/alglog.2019.58.406}


Linking options:
  • http://mi.mathnet.ru/eng/al912
  • http://mi.mathnet.ru/eng/al/v58/i4/p500

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020